# SDR REXA2022042700737

- Difficulty date: March 10, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 693 TO F.S. 708. - REMOVED & REPLACED SEAT TRACK AT 672-708 IAW CRJ-900 AMM'S 53-00-49-000/400-801-A07.
